# SDR AU000605

- Difficulty date: March 6, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cessna TU206
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C402
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 90DFA10
- Condition: Cracked
- Location: Propeller Blade
- Part time: 6,119 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER WOULD NOT RETURN TO FINE PITCH FROM COURSE PITCH AT ENGINE SPEEDS BELOW 2200 RPM AND WOULD REMAIN IN COURSE PITCH AFTER FINE PITCH SELECTED.DURING PROPELLER DISASSEMBLY, THE NR 3 BLADE WAS FOUND CRACKED AT THE BLADE ROOT AROUND APPROXIMATELY HALF THE BLADE''S CIRCUMFERENCE.
